MAUDE Adverse Event Report: Avanos Medical Inc. CORFLO Nasogastric/Nasointestinal Feeding Tubes; DH CPK NG Tubes

Avanos Medical Inc. CORFLO Nasogastric/Nasointestinal Feeding Tubes; DH CPK NG Tubes
Model Number 40-9226
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction

Brand Name
CORFLO Nasogastric/Nasointestinal Feeding Tubes
Common Device Name
DH CPK NG Tubes
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50006166
Report Number9611594-2026-00614
Device Sequence Number10242489
Product Code KNT
UDI-Device Identifier00350770460383
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9226
Device Catalogue Number40-9226
Device Lot Number30290723
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight6 LB